MathSciNet Relay Station
MathSciNet bibliographic data
MR1666554 14F43 (32S60)
Braden, Tom; Grinberg, Mikhail Perverse sheaves on rank stratifications. Duke Math. J. 96 (1999), no. 2, 317–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement